# SDR 2007UALA04499

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 68,597 hours, 11,257 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Collapsed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE ASSY FOR RAMP SLIDE INFLATION HAS COLLAPSED.  SUSPECT HOSE DAMAGED DURING MAINTENANCE.  REPLACED HOSE ASSEMBLY. ACFT OK FOR SERVICE.
